# SDR DALA2021032401733

- Difficulty date: March 21, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 51,978 hours, 35,998 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Excess Play
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT O/B FLAP HINGE HAS EXCESSIVE PLAY AT HINGE BOLT. DEFERRED FOR SDR REPORTING. NRC 331: REPAIRED PER PRI 590529-14 REV 0,1,2,3,&4 AND ER/A 590529-14 REV ORIG. (LP #1761231)
